MathSciNet Relay Station
MathSciNet bibliographic data
MR1334203 (96g:35034) 35H05 (35A30)
Bell, Denis R.; Mohammed, Salah Eldin A. An extension of Hörmander's theorem for infinitely degenerate second-order operators. Duke Math. J. 78 (1995), no. 3, 453–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement